BibTeX record journals/coap/FischerIJ21

download as .bib file

@article{DBLP:journals/coap/FischerIJ21,
  author       = {Andreas Fischer and
                  Alexey F. Izmailov and
                  Mario Jelitte},
  title        = {Newton-type methods near critical solutions of piecewise smooth nonlinear
                  equations},
  journal      = {Comput. Optim. Appl.},
  volume       = {80},
  number       = {2},
  pages        = {587--615},
  year         = {2021},
  url          = {https://doi.org/10.1007/s10589-021-00306-2},
  doi          = {10.1007/S10589-021-00306-2},
  timestamp    = {Tue, 07 May 2024 20:27:17 +0200},
  biburl       = {https://dblp.org/rec/journals/coap/FischerIJ21.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}